Announcement

Collapse
No announcement yet.

Help please

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Help please

    I have posted a few times on the need to talk board but thought I'd post in here. Need some advice re suboxone please. My other half has a dihydrocodiene addiction, has been ongoing for around 7 years. 2 weeks ago he started suboxone through doctor. Day 1 he was on 2 x 4mg, he felt good until evening when he was tired. The following 3 days he was put up to 16mg, and 12mg on day 4. He was sedated, having nightmares/trips, overly drowsy. He switched to methadone after that on docs recommendation, and hated it, felt awful. Today he switched back to suboxone, had 2mg. He's feeling poorly today, but more withdrawals than drowsy/sedation. Could anyone advise on what a suitable dose of sub may be? He's feeling pretty scared right now after the past 2 weeks, hoping someone can offer some advice. Thanks in advance x

  • #2
    16mgs is way too much....no wonder he was feeling like that. 2mg is a suitable dose. Although he most likely will not feel great the first couple days due to the inconsistency of his dosing.

    Comment


    • #3
      Thanks for reply - i think the doc is planning to increase to 4mg tomorrow, is that a good or bad idea?

      Comment


      • #4
        no I don't think that is a bad idea ....anything more than that though is just asking for trouble.

        Comment


        • #5
          I am so glad he switched back..
          Methadone is an evil drug..
          2mg should be plenty..
          I was on 150mg of methadone switched to bup 6.5 months ago now tapering..

          THIS SUB is a less is more drug...

          When I got down to 1mg I felt the best...
          Like DD said he won't feel great for a couple of days...

          But by taking more sub that will not fix it..

          The small price we pay for saturating our brains with opiates...
          But in a few days he won't even look back..
          He will be able to move on ..

          Methadone is very strong ..
          So is sub but easier to taper..
          Is that his goal to taper off the sub?

          Please tell him to stay at 2mg or maybe if he is insists take 0.5mg more ..
          How much methadone was he on and for how long?
          I will check back later..
          There are a few of us tapering..
          Take care
          Iluv2
          Last edited by Anonymous; 12-29-2014, 03:30 PM.

          Comment


          • #6
            Thanks, I shall check in tomorrow. Really nice to have somewhere to talk about it.

            Comment


            • #7
              there are a lot of factors involved.....the subs are a tool to allow someone to get their life back and to have a clear head while doing so. You don't want to be on a dose that makes you a zombie all day...you just want to make the withdrawl process easier on urself. First he needs to stabilize on a dose and stick to it for awhile....if hes been an addict for 7 years....he might want to stay on the subs for at least a year to get some clean time in. Eventually he will want to get off, so it will be a heck of a lot easier coming off of a smaller dose (as opposed to 16mg)

              Comment


              • #8
                We must of all been posting at the same time..
                Great minds think alike!
                Have a great day!
                Iluv2

                Are you sure he is not in precipitaded withdrawals?

                How long after the methadone did he start the sub?
                Did you use the COWS to decide when it was time?
                Last edited by Anonymous; 12-29-2014, 03:34 PM.

                Comment


                • #9
                  Methadone was a week, started at 30mg and up to 50mg by the end of the week. He's feeling pretty down about it all tonight, the doc seemed surprised he was feeling so awful on higher sub doses.

                  Comment


                  • #10
                    Was 24 hours between methadone and sub, 30mg methadone yesterday and 2mg sub today - cows was 34 this morning before and he seemed to get better within half an hour although still feeling bad today.

                    Comment


                    • #11
                      the last thing he wants to do is start taking more subs thinking he'll feel better. It makes sense that he isn't feeling great...hes been all over the place with his dosing (switching to methadone prob didn't help either) ...his mind and body need time to adjust to all this.....so he has to expect a few tough days.

                      Comment


                      • #12
                        He needs to get up start moving around if he isn't..
                        Make sure he is staying hydrated lots of water..
                        Anything small but healthly to eat..
                        Have you seen the Thomas Receipe on here..
                        That is what many of us used and still use ( without the benzo) just to feel better..

                        If he gets dehydrated he will feel terrible and his blood pressure could go down too which exacerbates this whole process..

                        He will feel better..
                        Subs are a great tool..
                        He will not feel like he did on methadone or other opiates..
                        So taking more is not the answer..
                        Although for us it usually seems like it is..

                        If he can stay busy too..
                        Sitting in our thinking is probaly the worst thing we can do..
                        I will be back ..
                        Iluv2

                        Comment


                        • #13
                          Thanks so much for replies. Xxx

                          Comment


                          • #14
                            Can someone post the Thomas recipe?

                            Comment


                            • #15
                              https://www.drugs.com/forum/featured...wal-35169.html

                              Comment

                              Working...
                              X